Alert archive / Texas / Tornado Warnings in 2006

Tornado Warning 35, NWS San Angelo, TX

May 7, 2006Crockett County, Texas

NWS San Angelo, TX issued this tornado warning at May 7, 2006, 8:02 PM CDT for Crockett County, Texas. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 7, 2006, 8:02 PM CDT (01:02 UTC)
Expired
May 7, 2006, 9:00 PM CDT
In force
58 min
Issued by
NWS San Angelo, TX
Area
Counties, with a storm outline in the text

County Crockett County, TX

The radar

The San Angelo radar (KSJT), 144 km from the middle of the area, began a volume at 01:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 7, 4:51 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Del Rio, TX (KDRT), launched 00:00Z, 1.0 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2006-05-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2122 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2006-05-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2122 J/kg
Mixed-layer CIN
-53 J/kg
Mixed-layer LCL
1339 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
123 m²/s²
Significant tornado parameter
0.7
Supercell composite
4.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KSJT 080104
TORSJT
TXC105-080200-
/O.NEW.KSJT.TO.W.0035.060508T0102Z-060508T0200Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
802 PM CDT SUN MAY 7 2006

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN CROCKETT COUNTY IN WEST CENTRAL TEXAS

* UNTIL 900 PM CDT

* AT 759 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 27 MILES WEST OF
  THE INTERSECTION OF RANCH ROAD 2083 AND HIGHWAY 405...OR ABOUT 18  
  MILES SOUTH OF SHEFFIELD...MOVING SOUTHEAST AT 25 MPH.

* THE TORNADO WILL REMAIN OVER MAINLY RURAL AREAS OF...
  SOUTHEASTERN CROCKETT COUNTY.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. IF NO
BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE
BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. IF IN
MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL
SHELTER.

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING 
GOLFBALL TO BASEBALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

LAT...LON 3056 10164 3043 10172 3034 10164 3034 10171
      3029 10174 3029 10122 3029 10096 3054 10115

$$
2 follow-up statements
000 
WFUS54 KSJT 080108 CCA
TORSJT
TXC105-080200-
/O.COR.KSJT.TO.W.0035.060508T0102Z-060508T0200Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING...CORRECTED
NATIONAL WEATHER SERVICE SAN ANGELO TX
802 PM CDT SUN MAY 7 2006

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHWESTERN AND SOUTHERN CROCKETT COUNTY IN WEST CENTRAL TEXAS

* UNTIL 900 PM CDT

* AT 759 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 27 MILES WEST OF
  THE INTERSECTION OF RANCH ROAD 2083 AND HIGHWAY 405...OR ABOUT 18  
  MILES SOUTH OF SHEFFIELD...MOVING SOUTHEAST AT 25 MPH.

* THE TORNADO WILL REMAIN OVER MAINLY RURAL AREAS OF...              
  SOUTHWESTERN AND SOUTHERN CROCKETT COUNTY.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. IF NO
BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE
BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. IF IN
MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL
SHELTER.

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING 
GOLFBALL TO BASEBALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

LAT...LON 3056 10164 3043 10172 3034 10164 3034 10171
      3029 10174 3029 10122 3029 10096 3054 10115

$$
000 
WWUS54 KSJT 080131
SVSSJT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
830 PM CDT SUN MAY 7 2006

TXC105-080200-
/O.CON.KSJT.TO.W.0035.000000T0000Z-060508T0200Z/
CROCKETT TX-
830 PM CDT SUN MAY 7 2006

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR 
SOUTHWESTERN CROCKETT COUNTY...

AT 828 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED OVER EXTREME EAST
CENTRAL TERRELL COUNTY...OR ABOUT 22 MILES SOUTH OF SHEFFIELD...
MOVING SOUTHEAST AT 25 MPH.

THE TORNADO WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF SOUTHERN
CROCKETT COUNTY.

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING 
GOLFBALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3056 10164 3043 10172 3034 10164 3034 10171
      3029 10174 3029 10122 3036 10131 3048 10152

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this tornado warning went out at May 7, 6:29 PM CDT, 1 hour 33 minutes earlier.

Area forecast discussion, May 7, 6:29 PM CDT, 1 hour 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN ANGELO TX
629 PM CDT SUN MAY 7 2006

.AVIATION...
THUNDERSTORMS CONTINUE TO DEVELOP OVERHEAD OF KSJT THIS EVENING
AND TRACK OFF TO THE EAST...WHILE MORE SCATTERED ACTIVITY
DEVELOPING OFF TO THE SOUTHWEST ACROSS PORTIONS OF THE SOUTHERN
PERMIAN BASIN AND TRANS PECOS. WILL CONTINUE TO HAVE A TEMPO FOR
STORMS AT KSJT FOR THE NEXT FEW HOURS. NOTHING HEADED TOWARDS KABI
AT THE MOVEMENT...AND WITH THEM MUCH FARTHER NORTH OF A STATIONARY
FRONT...CONVECTION WILL HAVE A HARD TIME GETTING THAT FAR
NORTHEAST ANY TIME SOON. WILL LEAVE THEM DRY FOR NOW.

OTHERWISE...LOW CLOUDS SHOULD FILL BACK IN TONIGHT. BETTER
SOUTHWEST FLOW ON MONDAY SHOULD HELP DRY THINGS OUT A LITTLE...AT
LEAST ENOUGH TO HAVE THE CEILINGS CLIMB AND EVENTUALLY BREAK
DURING THE AFTERNOON.
&&

.PREV DISCUSSION... (ISSUED 511 PM CDT SUN MAY 7 2006)

UPDATE...
UPDATED FOR SEVERE THUNDERSTORM WATCH 305. IN WEST CENTRAL TEXAS
THIS IS ESSENTIALLY ALONG AND WEST OF A JUNCTION...EDEN...BALLINGER
..SWEETWATER...ROBY LINE. STRONG THUNDERSTORMS HAVE DEVELOPED
JUST WEST OF SAN ANGELO AND ARE MOVING NORTHEAST.

PREV DISCUSSION... (ISSUED 356 PM CDT SUN MAY 7 2006)

SHORT TERM...
LATEST SATELLITE IMAGERY INDICATING MOSTLY CLOUDY SKIES DOMINATE
WEST CENTRAL TEXAS THIS AFTERNOON. AT THE SURFACE...TEMPERATURES
RANGE FROM AROUND 70 ACROSS THE BIG COUNTRY TO 80 AT JUNCTION.

MINOR SHORT WAVES...EMBEDDED IN THE SOUTHWEST FLOW ALOFT...WILL
CONTINUE TO PUSH ACROSS WEST CENTRAL TEXAS TONIGHT. TOUGH TO
PINPOINT WHERE THE BEST RAIN CHANCES WILL BE THIS EVENING AND
OVERNIGHT WITH THESE WEAK IMPULSES. SO...DECIDED TO GO WITH 30
POPS FOR ALL OUR COUNTIES TONIGHT.

MOSTLY CLOUDY SKIES BEGIN THE DAY TOMORROW. HOWEVER...A SURFACE DRYLINE
PUSHES WELL INTO INTO WEST CENTRAL TEXAS BRING PARTIAL CLEARING BY
TOMORROW AFTERNOON. THERMAL RIDGE AT 850 MB CONTINUES TO EXPAND
TOMORROW. SO...AFTERNOON HIGHS TOMORROW IN THE LOWER TO MID 90S
LOOK GOOD. WITH THE POTENTIAL FOR A FEW LINGERING SURFACE
BOUNDARIES...AND THE LIKELIHOOD OF DE-STABILIZATION...WILL
CONTINUE SLIGHT CHANCE POPS FOR OUR EASTERN COUNTIES FOR TOMORROW
AFTERNOON INTO TOMORROW EVENING.

WITH THE NEXT SURFACE COLD FRONT STILL ON TRACK TO PUSH SOUTH
ACROSS WEST CENTRAL TEXAS ON WEDNESDAY...I EXPECTED MAV MOS GUIDANCE
NUMBERS FOR AFTERNOON HIGHS TUESDAY TO BE WARMER THAN MAV MOS
NUMBERS FOR TOMORROW. HOWEVER...GFS40 KICKS THE EXPANDING 850 MB
THERMAL RIDGE IN THE HEAD AND DRIVES IT BACK WEST TUESDAY
AFTERNOON...AS A LARGE QPF BULLSEYE DEVELOPS OVER SOUTH CENTRAL
TEXAS BY 00Z WEDNESDAY. THE GFS40 DOES PUSH AN UPPER-LEVEL LOW
ACROSS CENTRAL MEXICO TO A POSITION JUST EAST OF THE BIG BEND BY
00Z WEDNESDAY. HOWEVER...NOT CONFIDENT ENOUGH AT THIS TIME TO DROP
OUR AFTERNOON HIGHS TUESDAY INTO THE UPPER 80S FOR SAN ANGELO AND
JUNCTION AS THE MAV MOS GUIDANCE SUGGESTS.

FOR WEDNESDAY...SURFACE COLD FRONT MOVES INTO THE INTERSTATE 10
CORRIDOR DURING THE AFTERNOON. HIGHS WEDNESDAY SOMEWHAT UNCERTAIN.
BUT...NUMBERS CLOSE TO SEASONAL NORMALS AND MOS GUIDANCE LOOK
REASONABLE.

LONG TERM...
TEMPERATURES REMAIN COOL AND CLOSE TO SEASONAL NORMALS THROUGH THE
END OF NEXT WEEK. SURFACE HIGH PRESSURE REMAINS ESSENTIALLY
STATIONARY OVER THE MISSISSIPPI VALLEY INTO THE START OF NEXT
WEEKEND. THEN...RETURN SOUTHEAST LOW-LEVEL FLOW BEGINS TO BRING
MOISTURE BACK INTO WEST CENTRAL TEXAS. RAIN CHANCES LOOK
QUESTIONABLE. THUS...WILL CONTINUE LOW POPS FOR THE LONG TERM.

SJT WATCHES/WARNINGS/ADVISORIES...
SEVERE THUNDERSTORM WATCH UNTIL MIDNIGHT MONDAY FOR THE
FOLLOWING ZONES: COKE...CONCHO...CROCKETT...FISHER...IRION...
KIMBLE...MENARD...NOLAN...RUNNELS...SCHLEICHER...STERLING...
SUTTON...AND TOM GREEN.

&&

.PRELIMINARY POINT TEMPS/POPS...
ABILENE      65  92  66  94 /  30  10  10  20
SAN ANGELO   68  95  67  95 /  30  10  10  10
JUNCTION     70  92  69  92 /  30  20  20  20

&&

.SJT WATCHES/WARNINGS/ADVISORIES...
SEVERE THUNDERSTORM WATCH UNTIL MIDNIGHT MONDAY FOR THE
FOLLOWING ZONES: COKE...CONCHO...CROCKETT...FISHER...IRION...
KIMBLE...MENARD...NOLAN...RUNNELS...SCHLEICHER...STERLING...
SUTTON...AND TOM GREEN.

&&

07
Hazardous weather outlook, May 7, 1:58 PM CDT, 6 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN ANGELO TX
158 PM CDT SUN MAY 7 2006

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-081900-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
158 PM CDT SUN MAY 7 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS WEST TEXAS
AND WEST CENTRAL TEXAS. THE HIGHEST THREAT APPEARS TO BE OVER THE
EDWARDS PLATEAU AND WESTERN CONCHO VALLEY. LOW LEVEL MOISTURE
CONTINUES TO STREAM INTO THE REGION AS A WEAK WARM FRONT PUSHES
NORTH. WITH SKIES PARTIALLY CLEARING...INSTABILITY SHOULD CONTINUE
TO INCREASE THIS AFTERNOON. UPPER LEVEL WINDS AND DEEP LAYER SHEAR
WILL BE STRONG ENOUGH FOR STORM ORGANIZATION...POSSIBLY ISOLATED
SUPERCELLS. THESE STORMS COULD PRODUCE LARGE HAIL AND DAMAGING
WINDS THIS AFTERNOON AND TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE DRYLINE SHOULD BECOME MORE ACTIVE TOMORROW AND TUESDAY. THE
DRYLINE MAY PUSH THROUGH THE AREA KEEPING MOIST FLOW EAST OF THE
AREA. THE HEARTLAND AND HILL COUNTRY MAY HAVE A SLIGHT CHANCE OF
THUNDERSTORMS EACH DAY BUT ANY SEVERE THUNDERSTORM ACTIVITY IS
EXPECTED TO BE EAST OF THE REGION BOTH DAYS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT.

In the hours before

Special weather statement, May 7, 5:05 PM CDT, 2 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
505 PM CDT SUN MAY 7 2006

TXZ072-072245-
TOM GREEN TX-
505 PM CDT SUN MAY 7 2006

...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 545 PM CDT FOR TOM GREEN
COUNTY...

AT 500 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 3 MILES SOUTH OF TANKERSLEY...OR ABOUT
10 MILES EAST OF MERTZON...MOVING NORTHEAST AT 25 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  SAN ANGELO BY 535 PM CDT
  HARRIET BY 545 PM CDT

PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON ROADWAYS...ESPECIALLY
IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO MONITOR THE
SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A
WARNING BE ISSUED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
MONDAY MORNING FOR WEST CENTRAL TEXAS.
Special weather statement, May 7, 6:49 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
649 PM CDT SUN MAY 7 2006

TXZ066-072-073-080030-
RUNNELS TX-TOM GREEN TX-CONCHO TX-
649 PM CDT SUN MAY 7 2006

...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 730 PM CDT FOR
RUNNELS...TOM GREEN AND CONCHO COUNTIES...

AT 644 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 5 MILES EAST OF SAN ANGELO...MOVING
NORTHEAST AT 20 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  VERIBEST BY 700 PM CDT
  HARRIET BY 705 PM CDT
  MILES BY 725 PM CDT
  LOWAKE AND ROWENA BY 730 PM CDT

PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON ROADWAYS...ESPECIALLY
IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO MONITOR THE
SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A
WARNING BE ISSUED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
MONDAY MORNING FOR WEST CENTRAL TEXAS.
Special weather statement, May 7, 7:31 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
731 PM CDT SUN MAY 7 2006

TXZ066-073-080130-
RUNNELS TX-CONCHO TX-
731 PM CDT SUN MAY 7 2006

...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 830 PM CDT FOR RUNNELS
AND CONCHO COUNTIES...

AT 729 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR OVER LOWAKE...OR ABOUT 11 MILES WEST OF
PAINT ROCK...MOVING EAST AT 20 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  ROWENA BY 740 PM CDT
  US-83 NEAR THE CONCHO-RUNNELS COUNTY LINE AND THE INTERSECTION OF
  US-83 AND RANCH ROAD 1929 BY 755 PM CDT
  BALLINGER BY 800 PM CDT

PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON ROADWAYS...ESPECIALLY
IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO MONITOR THE
SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A
WARNING BE ISSUED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
MONDAY MORNING FOR WEST CENTRAL TEXAS.
Special weather statement, May 7, 7:48 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
748 PM CDT SUN MAY 7 2006

TXZ076-080145-
CROCKETT TX-
748 PM CDT SUN MAY 7 2006

...LARGE SEVERE STORM HEADS TOWARD SOUTHWEST CROCKETT COUNTY...

AT 744 PM CDT...A LARGE SEVERE THUNDERSTORM ABOUT 13 MILES SOUTH OF
SHEFFIELD...OR ABOUT 8 MILES NORTH OF THE TERREL GAS PLANT...MOVING
SOUTHEAST AT 20 MPH. THIS STORM WILL BE ENTERING SOUTHWESTERN
CROCKETT COUNTY JUST AFTER 820 AM. LOOK FOR SEVERE THUNDERSTORM
WARNINGS FOR THIS STORM. HAIL...GOLFBALL TO BASEBALL IS LIKELY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
MONDAY MORNING FOR WEST CENTRAL TEXAS.

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 7, 8:57 PM CDTSevere Thunderstorm WarningSJTCrockett33 min
May 7, 9:28 PM CDTSevere Thunderstorm WarningSJTCrockett32 min
May 7, 9:46 PM CDTSevere Thunderstorm WarningSJTConcho, Menard, Schleicher, Sutton29 min
May 7, 10:01 PM CDTSevere Thunderstorm WarningSJTCrockett29 min
May 7, 10:12 PM CDTTornado WarningSJTCrockett, Sutton48 min
May 7, 10:17 PM CDTSevere Thunderstorm WarningSJTConcho, Kimble, McCulloch, Menard, San Saba, Schleicher and 1 more43 min
May 7, 11:01 PM CDTSevere Thunderstorm WarningSJTKimble, Mason, Menard59 min
May 7, 11:36 PM CDTSevere Thunderstorm WarningSJTSan Saba39 min
May 8, 3:33 PM CDTRed Flag WarningSJTCoke, Crockett, Fisher, Irion, Nolan, Sterling and 1 more30 hr

Nearby

Tornado Warnings in Texas, 2006Every tornado warning in 2006Tornadoes in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.